Top answers from doctors based on your search:
Disclaimer

black stool and dizziness

A 25-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
See doctor: What you described is serious enough to warrant seeing a doctor, preferably a GI specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Black stools: Black stools often are present when there is bleeding from the stomach or upper gastrointestinal tract. They also occur while taking iron supplements ... Read More
A 40-year-old female asked:
Dr. Christine Norton
24 years experience Family Medicine
Possibly: you need to seek medical attention because you are anemic and the dark stools may indicate you are losing blood from somewhere in your GI tract. With ... Read More
1
1 thank
Dr. Robert Grindstaff
38 years experience Addiction Medicine
GI bleed: it seems you may have an upper GI bleed and I would suggest a complete workup ASAP
1
1 thank
Dr. Nabila Babar
Specializes in Internal Medicine
GI bleed: it is very concerning. you really need to see your dr right away and you may need upper endoscopy
1
1 thank
A 40-year-old female asked:
Dr. Robert Vanderbrook
22 years experience Family Medicine
See your doctor: These symptoms imply gastrointestinal bleeding until proven otherwise. You should see your doctor for further testing and possible treatment.
1
1 thank
A 19-year-old female asked:
Dr. Jose Nieto
25 years experience Gastroenterology
Ulcer: You may have an ulcer or esophagitis causing the symptoms you describe. I would see a GI specialist asap as you can be internally bleeding and be at ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Could be: Black could be bleeding or Pepto-Bismol. If you loose enough fluid from diahrrea and/or vomiting you can become dehydrated and get dizzy. You should s ... Read More
A 26-year-old female asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
Black stools: Truly black, tarry stools (melena) are a worrying sign of bleeding in the upper GI tract. It sounds as if you might have an ulcer or esophagitis. You ... Read More
A 30-year-old female asked:
Dr. Arthur Sgalia
48 years experience Internal Medicine
Could be bleeding...: Coumadin (warfarin) is a powerful blood thinner. If the blood is thin enough, abnormal sites in the upper intestine can bleed and cause black stool or ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Michelle Zetoony
18 years experience Sleep Medicine
Bleeding?: Can be symptoms found with blood loss anemia. Get it checked out.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month